# SDR ASAA2018022223672

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 10,553 hours, 3,522 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 21269
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 13,673 hours, 4,332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST, THE AFT CABIN ZONE TEMP LIGHT ILLUMINATED.  LIGHT GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  AFT ZONE TEMP STILL ON RECALL, PACK TEMP CONTROL BITE NR 1 SHOW ZONE TRIM VALVE ON BITE & PREVIOUS FLT WITH RECENT HISTORY.   REMOVED AND REPLACED THE AFT CABIN TRIM VALVE IAW AMM 21-61-21. OPS CHECKED GOOD.
